Monatshefte für Mathematik

, Volume 98, Issue 4, pp 267–275

A theorem on average Liapunov functions

  • V. Hutson
Article

DOI: 10.1007/BF01540776

Cite this article as:
Hutson, V. Monatshefte für Mathematik (1984) 98: 267. doi:10.1007/BF01540776

Abstract

A theorem on average Liapunov functions for dynamical systems is generalized. As an illustration the result is used to establish a rather strong coexistence criterion for an ecological system.

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • V. Hutson
    • 1
  1. 1.Department of Applied Mathematics The UniversitySheffieldEngland

Personalised recommendations